On the regularity of solutions to Poisson's equation

Rahul Garg, Daniel Spector

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

In this note, we announce new regularity results for some locally integrable distributional solutions to Poisson's equation. This includes, for example, the standard solutions obtained by convolution with the fundamental solution. In particular, our results show that there is no qualitative difference in the regularity of these solutions in the plane and in higher dimensions.

Original languageEnglish
Pages (from-to)819-823
Number of pages5
JournalComptes Rendus Mathematique
Volume353
Issue number9
DOIs
Publication statusPublished - 2015 Sep 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the regularity of solutions to Poisson's equation'. Together they form a unique fingerprint.

Cite this